# SDR AU000586

- Difficulty date: June 14, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Airbus A320-211
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Thermostat
- Part number: 342D0200000
- Condition: Failed
- Location: Environment
- Part time: 667 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(AUS) DURING CLIMB THE NR 2 BLEED OVERHEATED. SUSEQUENTLY, THE NO1 BLEED ALSO OVERHEATED,  CABIN COULD NOT BE PRESSURISED. STRIP REPORT HIGH LIGHTED THAT THE NR 1 FAN AIR VALVE AND THE NR 2 TEMPERATURE CONTROL THERMOSTAT WERE BOTH FAULTY.
